# SDR UALA2008111300478

- Difficulty date: January 28, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 47,111 hours, 29,773 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 655449932
- Part serial: D01280
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ON PREFLT, GET NO BELL DURING FIRE TEST.  APU HORN IN WHEEL WELL DOES COME ON.  FOUND FAULTY AURAL WARNING MODULE.  REPLACED AURAL WARNING MODULE.
